×

Wave and Dirac operators, and representations of the conformal group. (English) Zbl 0361.22012


MSC:

22E70 Applications of Lie groups to the sciences; explicit representations
35Q99 Partial differential equations of mathematical physics and other areas of application
47F05 General theory of partial differential operators
22E30 Analysis on real and complex Lie groups
43A80 Analysis on other specific Lie groups
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Anderson, R. L.; Raczka, R., Coupling problems for \(U(p, q)\) ladder representations, (Proc. Roy. Soc. Ser. A, 302 (1968)), 491-500 · Zbl 0159.29103
[2] Bargmann, V.; Wigner, E. P., Group theoretical discussion of relativistic wave equations, (Proc. Nat. Acad. Sci. USA, 34 (1948)), 211-223 · Zbl 0030.42306
[3] Bateman, H., The transformation of the electrodynamical equations, (Proc. London Math. Soc., 8 (1910)), 223-264, Second series
[4] Bateman, H., The transformations of coordinates which can be used to transform one physical problem into another, (Proc. London Math. Soc., 8 (1910)), 469-488, Second series
[5] Cunningham, E., The principle of relativity in electrodynamics and an extension thereof, (Proc. London Math. Soc., 8 (1910)), 77-98, Second series
[6] Gårding, L., The solution of Cauchy’s problem for two totally hyperbolic linear differential equations by means of Riesz integrals, Ann. of Math., 48, 785-826 (1947) · Zbl 0029.21601
[7] Godement, R., Fonctions automorphes, (Seminaire Cartan (1957-1958), Université de Paris) · Zbl 0217.43303
[8] Gross, K.; Kunze, R., Fourier-Bessel transforms and holomorphic discrete series, Springer lecture notes #266 (1972) · Zbl 0242.22015
[9] K. Gross and R. Kunze; K. Gross and R. Kunze · Zbl 0322.43014
[10] Gross, L., Norm invariance of mass-zero equations under the conformal group, J. Mathematical Phys., 5, 687-695 (1964) · Zbl 0127.39306
[11] Harish-Chandra, Representations of semi-simple Lie groups, V, Amer. J. Math., 78, 1-41 (1956) · Zbl 0070.11602
[12] Jakobsen, H. P., (Ph.D. Thesis (1976), M.I.T)
[13] Y. Kosmann; Y. Kosmann · Zbl 0344.58020
[14] B. Kostantin; B. Kostantin · Zbl 0372.22009
[15] Kunze, R., On the irreducibility of certain multiplier transformations, Bull. Amer. Math. Soc., 68, 93-94 (1962) · Zbl 0107.28604
[16] R. Kunze; R. Kunze · Zbl 0226.43011
[17] Vergne, M., (Seminaire Bourbaki (Nov. 1969)), See · Zbl 0195.14202
[18] Mack, G.; Todorov, I., Irreducibility of the ladder representations of \(U(2, 2)\) when restricted to the Poincaré subgroup, J. Mathematical Phys., 10, 2078-2085 (1969) · Zbl 0183.29003
[19] Rossi, H.; Vergne, M., Representations of certain solvable Lie groups on Hilbert spaces of holomorphic functions, J. Functional Analysis, 13, 324-389 (1973) · Zbl 0279.32019
[20] Rossi, H.; Vergne, M., Analytic continuation of the holomorphic discrete series, Acta Math., 136, 1-59 (1976) · Zbl 0356.32020
[21] Raczka, R.; Limic, N.; Nierdele, J., Discrete degenerate representations of noncompact rotation groups I, J. Mathematical Phys., 7, 1861-1876 (1966) · Zbl 0163.22802
[22] Rühl, W., Distributions on Minkowski space and their connection with analytic representations of the conformal group, Comm. Math. Phys., 27, 53-86 (1972) · Zbl 0239.46035
[23] Rühl, W., Field representations of the conformal group with continuous mass spectrum, Comm. Math. Phys., 30, 287-302 (1973) · Zbl 0257.22019
[24] Rühl, W., On conformal invariance of interacting fields, Comm. Math. Phys., 34, 149-166 (1973) · Zbl 0273.22018
[25] Schwartz, L., Applications of distributions to the study of elementary particles in relativistic quantum mechanics, (Lecture Notes (1961), Department of Mathematics, Univ. of California: Department of Mathematics, Univ. of California Berkeley, Calif)
[26] Segal, I. E., Foundations of the theory of dynamical systems of infinitely many degrees of freedom I, Mat.-fys. Medd. Danske Vid. Selsk., 31, No. 12, 1-39 (1959) · Zbl 0085.21806
[27] Segal, I. E., Mathematical Cosmology and Extragalactic Astronomy (1976), Academic Press: Academic Press New York · Zbl 1515.83003
[28] Speh, B., Representations of SO(4, 2) induced by one-dimensional representations of a maximal parabolic subgroup (1976), preprint
[29] M. Kashiwara and M. Vergne; M. Kashiwara and M. Vergne · Zbl 0375.22009
[30] N. Wallach; N. Wallach · Zbl 0419.22018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.